Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.




168 Publications

2011 | Journal Article | IST-REx-ID: 3378
P. Bendich and J. Harer, “Persistent intersection homology,” Foundations of Computational Mathematics, vol. 11, no. 3, pp. 305–336, 2011.
View | DOI
 
2011 | Conference Paper | IST-REx-ID: 3266
A. Ion, J. Carreira, and C. Sminchisescu, “Probabilistic joint image segmentation and labeling,” in NIPS Proceedings, Granada, Spain, 2011, vol. 24, pp. 1827–1835.
View
 
2011 | Conference Paper | IST-REx-ID: 3329   OA
E. Berberich, D. Halperin, M. Kerber, and R. Pogalnikova, “Deconstructing approximate offsets,” in Proceedings of the twenty-seventh annual symposium on Computational geometry, Paris, France, 2011, pp. 187–196.
View | Files available | DOI | Download (ext.)
 
2011 | Conference Paper | IST-REx-ID: 3336
C. Chen, D. Freedman, and C. Lampert, “Enforcing topological constraints in random field image segmentation,” in CVPR: Computer Vision and Pattern Recognition, Colorado Springs, CO, USA, 2011, pp. 2089–2096.
View | Files available | DOI
 
2011 | Conference Poster | IST-REx-ID: 3312   OA
Y. Zheng, S. Gu, H. Edelsbrunner, C. Tomasi, and P. Benfey, Detailed reconstruction of 3D plant root shape. IEEE, 2011, p. 6126475.
View | Files available | DOI
 
2011 | Conference Paper | IST-REx-ID: 3367
C. Chen and M. Kerber, “An output sensitive algorithm for persistent homology,” presented at the SoCG: Symposium on Computational Geometry, Paris, France, 2011, pp. 207–216.
View | Files available | DOI
 
2011 | Journal Article | IST-REx-ID: 3267
C. Chen and D. Freedman, “Hardness results for homology localization,” Discrete & Computational Geometry, vol. 45, no. 3, pp. 425–448, 2011.
View | DOI
 
2011 | Conference Paper | IST-REx-ID: 3313   OA
C. Chen and H. Edelsbrunner, “Diffusion runs low on persistence fast,” in Proceedings of the IEEE International Conference on Computer Vision, Barcelona, Spain, 2011.
View | Files available | DOI
 
2011 | Journal Article | IST-REx-ID: 3332
M. Kerber and M. Sagraloff, “A note on the complexity of real algebraic hypersurfaces,” Graphs and Combinatorics, vol. 27, no. 3, pp. 419–430, 2011.
View | DOI
 
2011 | Journal Article | IST-REx-ID: 3781
B. T. Fasy, “The difference in length of curves in R^n,” Acta Sci. Math. (Szeged), vol. 77, no. 1–2, pp. 359–367, 2011.
View
 

Filters and Search Terms

type<>research_data

Search

Filter Publications

Display / Sort

Citation Style: IEEE

Export / Embed